Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - G. Da Prato - B. Goldys - D. Pallara

Bounded variation with respect to a log-concave measure

created by pallara on 12 Dec 2011
modified on 13 Dec 2013

[BibTeX]

Published Paper

Inserted: 12 dec 2011
Last Updated: 13 dec 2013

Journal: Comm. P. D. E.
Volume: 37
Pages: 2272-2290
Year: 2012

Tags: GeMeThNES


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1